Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

14 People found this comment helpful

I'm one of those people that will be nervous to take a new medication and will worry about the potentially harmful side effects, and reading the reviews on Tindamax didn't help much! But I had an embarassing case of BV that was causing odor and I was desperate to get rid of it. My doctor gave me the 2 day dose and I took all 4 pills at once right after dinner each day. I had ZERO side effects, n...

Most voted negative review

3 People found this comment helpful

A one-time dose of 2,000 mg caused me to miss four days of my life--2 days of extreme chills, 3 days of fever up to 101, massive and constant headache, total body aches and pains, sporadic digital numbness, dry heaves, loss of appetite, joint and muscle pain. I got tested for the flu, which I did not have. Not only did I have to pay for the initial appointment, but I had to go to FOUR other medic...

Shared reviews and ratings

Anthony | 65-74 | On medication for 6 months to less than 1 year |
3/31/2019
Condition: Infection that causes Diarrhea - Giardiasis
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Great medication. No side effects. Works fast. So much easier on the system than flagyl.

Report this postFill 3Created with Sketch.
Xxxtentacion | 35-44 | Female | On medication for less than 1 month | Patient
11/8/2018
Condition: Infection caused by Trichomoniasis Protozoa
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I am the most anxious person when it comes to taking medication and I waited for about 3 weeks to take it. My doctor finally talked me into it. I took it at night put a little peanut butter on each 500mg tab, I had to take 4. I went to bed slept well. Woke up with very slight bitter taste only when eating or drinking and mild headache. All symptoms gone! It works and it’s worth it.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for less than 1 month | Patient
1/15/2016
Condition: Vaginosis caused by Bacteria
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I started taking 5 days of Tindamax twice daily. It gave a terrible metallic taste after day 1.Started feeling nausesa on day 2. Day 3 weak, tired, fever of 101 degreees and bedridden. Awful experience. Now I also have white milky coating on my tounge, possible thrush. I will never take again. No appetite either. Just awful!

Report this postFill 3Created with Sketch.
Lisamarie | 25-34 | Female | On medication for less than 1 month | Patient
9/21/2015
Condition: Vaginosis caused by Bacteria
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

This medication was prescibed at 2000 mg a day (2 500 mg pills twice daily) for two days. My pharmacy didn't have it right away so I started on a Friday night. Within hours I felt exhausted like the flu was coming. The next morning my calves were cramped like I had charlie horses all night and I couldn't get out of bed. By Sunday I felt better but I was itching all over. I had a kidney transplant so my kidney is in the front so my kidney and stomach area were itching the most. The worst part though is the taste in my mouth...Everything I eat or drink tastes sugar free!!! I hope it goes away soon. My vaginosis appears to be resolved, but the journey may not have been worth it!

Report this postFill 3Created with Sketch.
Anonymous | On medication for less than 1 month | Patient
10/26/2014
Condition: Vaginosis caused by Bacteria
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I am currently on the tindamax and have yet to finish (I am on day 2 of 5) and I have had only the metallic taste and a bit of runny nose. It started working the first day and the metallic taste can be fixed for me by eating some fruit snacks immediately after taking the pill.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More